# SDR COMA0360031

- Difficulty date: January 14, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 22,227 hours, 21,323 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D100MD91
- Part serial: 156
- Condition: Unreliable
- Location: L/H
- Part time: 16,759 hours, 16,525 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5575 FLAPS FAIL MESSAGE DURING APPROACH.REPLACED THE L/H #1 FLAP ACTUATOR.
